bannednutritionnapsgear eudomestic

Pct help vision problem and restlessness at night

i just started taking clomid and nolva after my 13 weeks testc cycle that was 500mg per week and last 4 weeks i used winstrol 30mg

pct dosage of clomid is 100mg now for 4 days and nolva 20mg....should I lower the dosage or?
 

44YOGearHead

Active member
Member
100mgs od clomid? Why bro? A typical PCT would look like this:


Clomid 50/50/25/25 EW
Nolva 40/20/20/20 EW
Aromasin 12.5mg EOD
MK-2866 25mg ED
GW 20mg ED
 
to kickstart I was plannig to go 1 week of 100mg and then 50mg for 3 weeks...but already after 4 days i cant sleep and my vision is fucked up
 

Jimbo

Member
Member
to kickstart I was plannig to go 1 week of 100mg and then 50mg for 3 weeks...but already after 4 days i cant sleep and my vision is fucked up

You are running it too high but either way - drop it and go with Nolvadex. Probably the full PCT but without the Clomid -or could introduce it at 25mg and go from there but I would hate to take anything that gave me sides.


Sent from my iPhone using Tapatalk
 

44YOGearHead

Active member
Member
i always get vision problems but this time i cant even sleep

Bro that kick start shit is nonsense IMO... back it off and try the as per usual dosage and see where it goes from there. As for the sleeplessness never heard of it, but I'm confident it's a reaction to your 'kickstart'.

as per webmd: Vision changes (e.g., blurred vision, seeing spots or flashes) may sometimes occur during clomiphene treatment, especially if you are exposed to bright light. These side effects usually go away a few days or weeks after treatment is stopped. However, in rare cases, vision changes may be permanent. Get medical help right away if any of the following occur: vision problems/changes, eye pain.
 

RickRock

Community Leader
VIP Moderator
i just started taking clomid and nolva after my 13 weeks testc cycle that was 500mg per week and last 4 weeks i used winstrol 30mg

pct dosage of clomid is 100mg now for 4 days and nolva 20mg....should I lower the dosage or?

There is no reason to ever use that much Clomid man. That's what brings in the bad side effects. Here is how your pct should look

https://www.sarmsx.com/stacks/platinum-pct-stack

Clomid 50/50/25/25
Nolva 40/20/20/20
Aromasin 12.5mg EOD
MK-2866 25mg ED
GW 20mg ED
 

Tazz

Community Leader
VIP Moderator
little do people know that clomid can be your worst nightmare if you run it too high, it's powerful enough at 50mg stacked with nolva at 40


PHARMACOM Board Rep
Pharmacomstore.org
Worldwide Pharmacom Labs Official Distributor since 2008
Faster. Bigger. Stronger.
 

RickRock

Community Leader
VIP Moderator
so should i lower the dosage to 50mg or try to get through this week and then lower the dosage?

Lower that dosage of Clomid immediately. There's no reason for it. The sides you are experiencing are brought on by running clomid at higher doses
 
Top